MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SAW GUID F/LCP ULN OSTEOT PL 2.7; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SAW GUID F/LCP ULN OSTEOT PL 2.7; PLATE, FIXATION, BONE
Catalog Number 03.111.905
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: hwc, screw, fixation, bone.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during an unknown procedure the piece was being tightened, just as it has other times and it broke.It is unknown if fragments were generated.Surgical delay is unknown.Patient and procedure outcome were unknown.The complaint involves (1) device saw guid f/lcp uln osteot pl 2.7.This is report 1 of 1 for complaint (b)(4).

Brand Name
SAW GUID F/LCP ULN OSTEOT PL 2.7
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13653123
Report Number2939274-2022-00735
Device Sequence Number5750219
Product Code HRS
UDI-Device Identifier07611819427334
UDI-Public(01)07611819427334
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K113364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.111.905
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2022
Initial Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown